# SDR CHQA200900090

- Difficulty date: March 26, 2009
- Submitted: March 30, 2009
- Operation: Air carrier
- Aircraft: N288SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145461
- Aircraft time: 19,570 hours, 15,901 cycles
- Engine: Allsn AE3007A
- Engine time: 8,853 hours, 7,340 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Thermostat
- Part number: 110415041
- Condition: Defective
- Location: Anti-Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5816, CLE TO BDL.  CREW REPORTED A WING ANTI-ICE FAIL THAT CAUSED A FAILURE OF THE ANTI-ICE SYSTEM AND RETURNED TO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND A WING 2 A/ICE LEAK MESSAGE ON THE CMC AND TROUBLESHOT PER FIM 30-11-00 AND FOUND A DEFECTIVE THERMOSTAT SWITCH.  THE RIGHT THERMOSTAT WAS REPLACED AND THE ANTI ICE SYSTEM OPERATED NORMALLY.
